# SDR UIEA2012050900199

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,043 hours, 20,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "LT PACK TEMP", COMPLIED WITH QRH AND SET AUTO SWITCH TO "N" MESSAGE WENT AWAY.  PERFORMED FIM 21-51-00, FIG 103 AND TABLE B TEMP CONT VALVE STEP 1, SYS CHECKED NORMAL.
